# SDR SWIA201128104

- Difficulty date: October 4, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 23,888 hours, 20,247 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WALL EMERGENCY LIGHT BELOW EMERGENCY DOOR IS OUT.  (FLT 5434)  RESECURED CONNECTORS ON RIGHT SIDE EMERGENCY EXIT LIGHT ASSEMBLY.
